Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have minor athletes foot between toes. Why is penis gland itchy and flaky? Treatment?

Hi have minor very minor, athletes foot in both between small toes, I have now got an itchy red penis gland and a flaky bump/patch mark on my foreskin , no other explanation from GUMs or my doctor I think I may have spread ? If so, what could I do to A. prevent it from coming back and also B. Getting rid of both issues in the fastest and best possible way ? Regards
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
It seems that you might be having fungal infection on your foot and now spread on penis mostly due to your fingers touching foot and then to penis.
Apply anti-fungal cream on both the sites.
Go for oral anti-fungal medicine like Flucanozole 150 mg once in a week for 4 weeks.
Keep local part clean, dry and airy.
Ok and take care.
Answered: Sun, 20 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor